# SDR AU970310

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet Body
- Part number: 72877
- Condition: Broken
- Location: Nr 3 Cyl Int
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER INLET VALVE TAPPET BODY BROKEN - PUSHROD TUBES LIGHTLY DISPLACED AND LEAKING OIL
